CSpace
2阶邻域连通无爪图的hamilton性
李国君1; 刘振宏2
1996
Source Publication系统科学与数学
ISSN1000-0577
Volume16Issue:4Pages:335
Abstract设G是无爪图. 对x∈V(G), 若GN(x)不连通, 则存在y_i∈V(G)-{x}(i=1,2), 使|N(y_i)∩K_i(x)|≥2, 且|N(y_i)∩N(K_(i+1)(x))/{x}|≥2(i模2), 那么称无爪图G是强2-阶邻接域连通的, 其中K_1(x), K_2(x)分别表示GN(x)的两个分支. 该文证明: 连通且强2-阶邻域连通的无爪图是Hamilton图.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46295
Collection中国科学院数学与系统科学研究院
Affiliation1.鲁东大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李国君,刘振宏. 2阶邻域连通无爪图的hamilton性[J]. 系统科学与数学,1996,16(4):335.
APA 李国君,&刘振宏.(1996).2阶邻域连通无爪图的hamilton性.系统科学与数学,16(4),335.
MLA 李国君,et al."2阶邻域连通无爪图的hamilton性".系统科学与数学 16.4(1996):335.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李国君]'s Articles
[刘振宏]'s Articles
Baidu academic
Similar articles in Baidu academic
[李国君]'s Articles
[刘振宏]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李国君]'s Articles
[刘振宏]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.